American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Guillaume Rond and Bernd Schober. An irreducibility criterion for power series. Proc. Amer. Math. Soc. 145 (2017) 4731-4739.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Isaev and N. G. Kruzhilin. Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras. Proc. Amer. Math. Soc. 142 (2014) 581-590.
Abstract, references, and article information   
View Article: PDF

[3] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chunsheng Ban. Aur\'eole of a quasi-ordinary singularity . Proc. Amer. Math. Soc. 120 (1994) 393-404. MR 1186128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tadashi Tomaru. On numerically Gorenstein quasi-simple elliptic singularities with ${\bf C}\sp *$-action . Proc. Amer. Math. Soc. 120 (1994) 67-71. MR 1179594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kyungho Oh. Topological types of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 53-59. MR 1106181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia